MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION RING TRI-AD 900SFC28; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION RING TRI-AD 900SFC28; RING, ANNULOPLASTY
Model Number 900SFC28
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Tricuspid Regurgitation (2112)
Date of Event 09/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned.Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 1 month and 18 days post implant of this tricuspid annuloplasty ring, the ring was explanted and replaced with a mitral bioprosthetic valve implanted in the tricuspid position.The reason for replacement was due to persistent regurgitation.No additional adverse patient effects were reported. .

Brand Name
RING TRI-AD 900SFC28
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key9116432
Report Number2025587-2019-02909
Device Sequence Number16751707
Product Code KRH
UDI-Device Identifier00643169195356
UDI-Public00643169195356
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K093903
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number900SFC28
Device Catalogue Number900SFC28
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2019
Initial Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR